# SDR SCNA20250930390

- Difficulty date: September 12, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-800
- Aircraft serial: 42083
- Aircraft time: 16,191 hours, 6,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORTS (2 EAS) AT STA 540 LBL 2 AND LBL 28 OF PASSENGER COMPARTMENT FLOOR STRUCTURE.  FLOOR SUPPORT AT STA 540 LBL 2 OF PASSENGER COMPARTMENT FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G-0 AND (ET)(HFEC) INSPECTION WAS ACCOMPLISHED ON FLOOR SUPPORT AT STA 540 LBL 28 OF PASSENGER COMPARTMENT. NO CRACKS WERE FOUND. PER B737 NDT MANUAL. PART 6, 51-00-00.
